# SDR SWAA2024080521401

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 20,871 hours, 10,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLASHLIGHT FWD GALLEY INOP<[01] REMOVED AND REPLACED INBOARD FORWARD GALLEY FLASHLIGHT BATTERY AND OPS CHECK GOOD IAW AMM 25-64-00
